# SDR CALA2014052800685

- Difficulty date: May 25, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 60,556 hours, 8,602 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 64361190007
- Part serial: 9150
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT ENG BLEED LIGHT CAME ON DURING TAKEOFF ALONG WITH RT REVERSER ISOLATION VLV.  IAW NR 4712443 FOR R & R OF HPSOV, PERFORMED AIR SUPPLY DISTRIBUTION SYS TEST IAW 36-11-00-715-029-0-01, SYS CHECKED NORMAL AT THIS TIME, NO DEFECTS NOTED.
